MathSciNet Relay Station
MathSciNet bibliographic data
MR2971713 05A10 (11B73 33C45 34B05 34L05)
Andrews, George E.; Egge, Eric S.; Gawronski, Wolfgang; Littlejohn, Lance L. The Jacobi-Stirling numbers. J. Combin. Theory Ser. A 120 (2013), no. 1, 288–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement